Pacific Journal of Mathematics

A note on the stability theorem of J. L. Barbosa and M. Do Carmo for closed surfaces of constant mean curvature.

Henry C. Wente

Article information

Source
Pacific J. Math., Volume 147, Number 2 (1991), 375-379.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644917

Mathematical Reviews number (MathSciNet)
MR1084716

Zentralblatt MATH identifier
0715.53041

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Wente, Henry C. A note on the stability theorem of J. L. Barbosa and M. Do Carmo for closed surfaces of constant mean curvature. Pacific J. Math. 147 (1991), no. 2, 375--379. https://projecteuclid.org/euclid.pjm/1102644917


Export citation

References

  • [1] J. L. Barbosa and M. doCarmo, Stability of hypersurfaces of constant mean curvature,Math. Zeitschrift, 185 (1984), 339-353.
  • [2] J.L.Stoker, Differential Geometry,Wiley-Interscience, (1969).